# SDR USAA2009051891223

- Difficulty date: May 6, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Aircraft time: 75,742 hours, 34,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C4 CHECK - NR 19T25053013/010 - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT AT BS1640 TO BS1661, BL0. REPLACED FLOOR SUPPORT AT BS1640 TO BS1661, BL0.  IAW B757 SRM 51-10-02.
